American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Klaus Schiefermayr. A density result concerning inverse polynomial images. Proc. Amer. Math. Soc. 142 (2014) 539-545.
Abstract, references, and article information   
View Article: PDF

[2] István Mező. Duplication formulae involving Jacobi theta functions and Gosper's $q$-trigonometric functions. Proc. Amer. Math. Soc. 141 (2013) 2401-2410.
Abstract, references, and article information   
View Article: PDF

[3] Heng Huat Chan, Shaun Cooper and Wen-Chin Liaw. The Rogers-Ramanujan continued fraction and a quintic iteration for $1/\pi$. Proc. Amer. Math. Soc. 135 (2007) 3417-3424. MR 2336553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Ole Warnaar. Summation formulae for elliptic hypergeometric series. Proc. Amer. Math. Soc. 133 (2005) 519-527. MR 2093076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Li-Chien Shen. On a class of elliptic functions associated with imaginary quadratic fields. Proc. Amer. Math. Soc. 132 (2004) 463-471. MR 2022370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Heng Huat Chan and Yao Lin Ong. On Eisenstein series and $\sum_{m,n=-\infty}^{\infty} q^{m^2+mn+2n^2}$. Proc. Amer. Math. Soc. 127 (1999) 1735-1744. MR 1600120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. Gesztesy and W. Sticka. On a theorem of Picard. Proc. Amer. Math. Soc. 126 (1998) 1089-1099. MR 1476130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Faruk F. Abi-Khuzam. Jacobian elliptic functions and minimal surfaces . Proc. Amer. Math. Soc. 123 (1995) 3837-3849. MR 1301004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hershel M. Farkas and Yaacov Kopeliovich. New theta constant identities. II . Proc. Amer. Math. Soc. 123 (1995) 1009-1020. MR 1254837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Li-Chien Shen. On the modular equations of degree $3$ . Proc. Amer. Math. Soc. 122 (1994) 1101-1114. MR 1212287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1